Yang, Xiaofan, Lai, Hongjian, Evans, David J. and Megson, Graham M. (2004) Global asymptotic stability in a rational recursive sequence. Applied Mathematics and Computation, 158 (3). pp. 703-716. ISSN 0096-3003Full text not available from this repository.
|Subjects:||University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)|
|Depositing User:||Miss Nina Watts|
|Date Deposited:||03 Feb 2009 15:01|
|Last Modified:||20 Oct 2009 13:43|
Actions (login required)
|Edit Item (Repository staff only)|